# SDR DHL9672141C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON SEAT TRACK BS 680 TO 700 RBL 24.  REMOVED SEAT TRACK FROM STA 550 TO 690, REMOVED CORROSION FROM SEAT TRACK 690 TO 700, WITHIN LIMITS.  REPLACED TRACK FROM 550 TO 690 PER SRM 51-10-1.
